Rocky Mountain Journal of Mathematics

New families of weighted sum formulas for multiple zeta values

Haiping Yuan and Jianqiang Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we shall use the generating functions and the double shuffle relations satisfied by the multiple zeta values to derive some new families of identities of these values.

Article information

Source
Rocky Mountain J. Math., Volume 45, Number 6 (2015), 2065-2096.

Dates
First available in Project Euclid: 14 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1457960347

Digital Object Identifier
doi:10.1216/RMJ-2015-45-6-2065

Mathematical Reviews number (MathSciNet)
MR3473167

Zentralblatt MATH identifier
1332.05010

Subjects
Primary: 05A15: Exact enumeration problems, generating functions [See also 33Cxx, 33Dxx] 11M32: Multiple Dirichlet series and zeta functions and multizeta values

Keywords
Multiple zeta values generating functions double shuffle relations

Citation

Yuan, Haiping; Zhao, Jianqiang. New families of weighted sum formulas for multiple zeta values. Rocky Mountain J. Math. 45 (2015), no. 6, 2065--2096. doi:10.1216/RMJ-2015-45-6-2065. https://projecteuclid.org/euclid.rmjm/1457960347


Export citation

References

  • M. Eie, W. Liaw and Y. Ong, A restricted sum formula among multiple zeta values, J. Num. Theor. 129 (2009), 908–921.
  • L. Euler, Meditationes circa singulare serierum genus, Novi Comm. Acad. Sci. Petropol. 20 (1775), 140–186; reprinted in Opera Omnia 15, B. Teubner, Berlin, 1927.
  • H. Gangl, M. Kaneko and D. Zagier, Double zeta values and modular forms, in Automorphic forms and zeta functions, S. Böcherer et al., eds., World Scientific, Hackensack, NJ, 2006.
  • A. Granville, A decomposition of Riemann’s zeta-function, in Analytic number theory, Y. Motohashi, ed., Lond. Math. Soc. Lect. Note 247, Cambridge, 1997.
  • L. Guo and B. Xie, Weighted sum formula for multiple zeta values, J. Num. Theor. 129 (2009), 2747–2765.
  • M.E. Hoffman, Multiple harmonic series, Pac. J. Math. 152 (1992), 275–290.
  • K. Ihara, M. Kaneko and D. Zagier, Derivation and double shuffle relations for multiple zeta values, Compos. Math. 142 (2006), 307–338.
  • T. Machide, Weighted sums with two parameters of multiple zeta values and their formulas, Int. J. Num. Theor. 8 (2012), 1903–1921.
  • ––––, Extended double shuffle relations and the generating function of triple zeta values of any fixed weight, Kyushu Math. J. 67 (2013), 281–307.
  • Y. Ohno and W. Zudilin, Zeta stars, Comm. Num. Theor. Phys. 2 (2008), 325–347.
  • D. Zagier, Values of zeta functions and their applications, in First european congress of mathematics, A. Joseph et al., eds., Birkhäuser, Basel, 1994.